# SDR 9507479957

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47139
- System (JASC): 2150 · Cabin Cooling System
- Part: Air Cond Duct
- Condition: Loose
- Location: Left Water Sep
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

EN ROUTE MSP-AUS, CABIN PRESSURE BEGAN CLIMBING AT A RATE OF 400 FPM AND BECAME UNABLE TO CONTROL.  CABIN ALTITUDE CLIMBED ABOVE 12,000 FEET AND OXYGEN MASKS WERE DEPLOYED THROUGHOUT CABIN.  EMERGENCY DESCENT WAS MADE TO 10,000 FEET.  CABIN PRESSURE WAS REGAINED AND FLIGHT CONTINUED WITHOUT FURTHER INCIDENT.  FOUND AIR CONDITIONING DUCT LOOSE AT AFT END OF LEFT WATER SEPARATOR.  SECURED DUCT.  PRESSURIZED AIRCRAFT TO 5.0 CABIN DIFFERENTIAL.  ALL CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.
